MAUDE Adverse Event Report: NEOTRACT, INC. UROLIFT UL400 DELIVERY DEVICE & IMPLANT; IMPLANTABLE TRANSPROSTATIC TIS

NEOTRACT, INC. UROLIFT UL400 DELIVERY DEVICE & IMPLANT; IMPLANTABLE TRANSPROSTATIC TIS
Catalog Number UL400-4
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "upon placement of the first implant, a bone contact was presumed to have occurred.The needle could be seen in the window, he performed the contralateral maneuvre, followed by re-compression and lever retraction.However, no suture was visible in the window.Following this, he tried to unlock the device from the scope for removal, but the blue connector broke off.He needed to use a tool to help turn the lock manually".No patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4) a visual inspection of the returned device was conducted, and the following observations were made: received in tray, pusher deployed cutter deployed, needle trigger retracted, retract lever retracted, lever lock and tape disengaged, urethral endpiece (ue) in distal tip.Suture unbuckled, suture ferrule in place, case right undamaged.The items listed above are indicators of device sta-tus and are as expected for a device that functioned as designed.The following discrepancies were observed: needle damaged: the needle is broken at the tip.Refer to dimensional inspection for ad-ditional detail.Capsular tab (ct) did not unsheathe.Distal tip damaged.Distal tip found with the struts slightly bent.The device was able to be inserted into and removed from a sheath.Unsheath-ing pawl engaged with suture spool.Shuttle engaged with needle spool.The scope lock was found broken, with the handle portion missing.The scope lock was damaged due to overtightening as documented.Based on the condition of the returned device, it appears the instructions for use doc-umentations was not followed.Specifically, it appears that the scope lock was overtightened.Ifu the instruction for use documentation indicates, "do not overtighten.Caution: overtightening the scope lock may result in damage to the urolift delivery device".The needle was found to be bro-ken approximately 2mm from the tip.Comparison with a reference needle shows approximately 2mm of needle missing.The missing needle material was not returned with the device.Functional inspection was not performed because bone strike is a documented known possible outcome of the urolift procedure which is typically the result of device positioning or excessive movement of the device or patient anatomy.Device history record review investigation did not show issues related to complaint.The customer report of " bone contact was presumed to have occurred "was confirmed.Confirma-tion is based on the investigation results showing that the device encountered bone strike.This is a known possible outcome of the procedure and is not indicative of a device malfunction.This investi-gation has determined that the device encountered the following failure mode(s): ul-needle dam-aged: needle damage occurs when the needle strikes bone.The probable root cause of this failure mode is use error- unintentional- cannot determine.Ul-needle partially extended: the needle was unable to extend fully due to a bone strike.The probable root cause of this failure mode is use error- unintentional- cannot determine.Ul-ct did not unsheathe: the ct was unable to deploy due to the damaged needle interfering with ct deployment.The probable root cause of this failure mode is use error- unintentional- cannot determine.Ul - component damaged: the scope lock was found to be broken.The probable root cause of this failure mode is use error- unintentional- cannot deter-mine.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
UROLIFT UL400 DELIVERY DEVICE & IMPLANT
Common Device Name
IMPLANTABLE TRANSPROSTATIC TIS
Manufacturer (Section D)
NEOTRACT, INC.
pleasanton
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23696697
Report Number3015181082-2025-00069
Device Sequence Number21404732
Product Code PEW
UDI-Device Identifier00814932020087
UDI-Public(01)00814932020087(11)240418(17)260408(10)73D2400315(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/08/2026
Device Catalogue NumberUL400-4
Device Lot Number73D2400315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown